Frobenius groups and retract rationality

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Nearly Rational Frobenius Groups

In this paper, we study the structure of nite Frobenius groups whose non-rational or non-real irreducible characters are linear.

متن کامل

Frobenius Categories of Chevalley Groups

Notes for a course, held in the Biebrza Marshes, Poland, May 6–10, 2010, on Frobenius categories of finite groups of Lie type.

متن کامل

Frobenius Classes in Alternating Groups

We present a method, based on an old idea of Serre, for completely computing Frobenius classes in alternating groups. We contrast this method with other approaches in examples involving the alternating groups A3 and A9. The method can be useful for proper subgroups of alternating groups as well, and we present examples involving the 168-element group PSL2(7) = GL3(2) and the Mathieu group M24.

متن کامل

Extended affine Weyl groups and Frobenius manifolds

We define certain extensions of affine Weyl groups (distinct from these considered by K. Saito [S1] in the theory of extended affine root systems), prove an analogue of Chevalley theorem for their invariants, and construct a Frobenius structure on their orbit spaces. This produces solutions F (t1, . . . , tn) of WDVV equations of associativity polynomial in t1, . . . , tn−1, exp tn.

متن کامل

K-loops derived from Frobenius groups

We consider a generalization of the representation of the so-called co-Minkowski plane (due to H. and R. Struve) to an abelian group (V;+) and a commutative subgroup G of Aut(V;+). If P = G × V satis7es suitable conditions then an invariant re8ection structure (in the sense of Karzel (Discrete Math. 208=209 (1999) 387–409)) can be introduced in P which carries the algebraic structure of K-loop ...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Advances in Mathematics

سال: 2013

ISSN: 0001-8708

DOI: 10.1016/j.aim.2013.06.009